Species size distributions in Arctic benthic communities

Kendall, MA; Warwick, RM; Somerfield, PJ. 1997 Species size distributions in Arctic benthic communities. Polar Biology, 17 (4). 389 - 392. 10.1007/PL00013381

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/PL00013381
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:47
URI: http://plymsea.ac.uk/id/eprint/3557

Actions (login required)

View Item View Item